# SDR ASOA201201303

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,839 hours, 5,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED IN FLIGHT RESET ON GROUND AFTER LANDING.  PERFORMED RESET AND OPS CHECKED IAW FIM 33-51-00.  ALL CHECKED GOOD, NO DEFECTS NOTED.
